# SDR SWAA2021031956409

- Difficulty date: February 22, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 241ABF FACE SHEET PLY PULLED OFF / REPAIRED AFT WET FLOORBOARD 352ABF UPPER FACESHEET IAW B737 SRM 53-00-50-2R-1 AND B737 SRM 53-00-50-2R-0
